Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Disturbed sleep due to constant whooping cough, no improvement post nebulizer. Solution?

its 4 am here in Manila Philippines and I can t sleep due to a constant whooping cough . It starts with nasal congestion and the uncontrollable coughing. This has been going on for almost a week now. I have used a nebulizer however it doesnt seem to work anymore. Lately I have tried benadryl syrup. It has relieved my coughing somewhat or has allowed me to sleep as benadryl has that effect on me. Its becoming very frustrating now that nothing seems to work to improve my condition. What should I do doc?
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
this is allergic cough
take montelucast 10 mg bd
tab fexofenadine 120 mg od
syp ventrolin 1 tsf bd
syp tossex(codeine plus cpm) itsf night
apply neoporin h eyeointment in nose
add sea water in nose 2 drps of it at night in each nose
you wil e fine
take medicine for 2 week
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor